# SDR 9721192703

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND OVERHEAD AFT AIRSTAIR EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND BATTERY PACK, OPERATIONAL CHECK OK.
